# SDR VNAA0203032

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,312 hours, 13,317 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE FLIGHT CREW RECEIVED A LEFT ENGINE ELECTRONIC CONTROL UNIT FAIL WARNING MESSAGE.  AFTER ABORTING THE TAKEOFF A LEFT GENERATOR  FAIL AND RIGHT HX FAN FAIL MESSAGE ALSO ILLUMINATED.  THE FLIGHT CREW NOTED A MIST IN THE CABIN WHICH DISSIPATED AS THE AIR CONDITIONING PACKS WERE SELECTED OFF.  MAINTENANCE CLEANED THE LEFT ELECTRONIC CONTROL UNIT CONNECTOR AND DEFERRED PER MEL THE RIGHT HX FAN.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RELEASED FOR SERVICE.
